Communications in Mathematical Sciences

Volume 13 (2015)

Number 8

Subsonic potential flows in general smooth bounded domains

Pages: 2053 – 2064

DOI: http://dx.doi.org/10.4310/CMS.2015.v13.n8.a4

Author

Chao Chen (School of Mathematics and Computer Science, Fujian Normal University, Fuzhou, Fujian, China)

Abstract

In this paper, we study the existence and uniqueness of subsonic potential flows in general smooth bounded domains when the normal component of the momentum on the boundary is prescribed. It is showed that if the Bernoulli constant is given larger than a critical number, there exists a unique subsonic potential flow. Moreover, as the Bernoulli constants decrease to the critical number, the subsonic flows converge to a subsonic-sonic flow.

Keywords

steady Euler equations, subsonic flows, subsonic-sonic flows, potential flows, Bernoulli constant

2010 Mathematics Subject Classification

35J25, 35J70, 35Q35, 76H05

Full Text (PDF format)

Published 3 September 2015